Sequence spaces of fuzzy numbers defined by a sequence of moduli

Khalid Ebadullah

Abstract


In this paper, we introduce to certain class of sequence spaces of fuzzy numbers defined by a sequence of modulii and study the topology that arises on the said spaces.

Full Text: PDF

How to Cite this Article:

Khalid Ebadullah, Sequence spaces of fuzzy numbers defined by a sequence of moduli, J. Math. Comput. Sci., 8 (2018), 494-505

Copyright © 2018 Khalid Ebadullah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS